A geometric interpretation of Lannes' functor T
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 87-95
@incollection{AST_1990__191__87_0,
     author = {Dror Farjoun, Emmanuel and Smith, J.},
     title = {A geometric interpretation of Lannes' functor $T$},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {87-95},
     zbl = {0723.55006},
     mrnumber = {1098968},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__87_0}
}
Dror Farjoun, Emmanuel; Smith, J. A geometric interpretation of Lannes' functor $T$, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 87-95. http://www.numdam.org/item/AST_1990__191__87_0/

1. A. K. Bousfield, One the homology spectral sequence of a cosimplicial space. American J. of Math., vol. 109 (1987), pp. 361-394. | Article | MR 882428 | Zbl 0623.55009

2. E. Dror, The pro-nilpotent completion of a space. Proc. AMS, vol. 38 (1973).

3. W. G. Dwyer, Strong convergence of the Eilenberg-Moore Spectral Sequence. Topology, vol. 13 (1974). | Article | MR 394663 | Zbl 0303.55012

4. J. Lannes, Sur la cohomologie modulo p des p-groupes abéliens élémentaires, Homotopy theory Ed. E. Rees and J.D.S. Jones, London Math. Series #117 p. 112. (1987). | MR 932261 | Zbl 0654.55013

5. H. Miller, The Sullivan Conjecture on maps from classifying spaces. Ann. of Math. 120 (1984) p. 39-87, Corrigendum Annals of Math. 121. | Article | MR 750716 | Zbl 0552.55014